Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 981983, 8 pages
http://dx.doi.org/10.1155/2009/981983
Research Article

On the Nusselt Solution of a Nonisothermal Two-Fluid Inclined Film Flow

Mathematics Group, Engineering Department, Brandenburg University of Applied Sciences, P.O. Box 2132, 14737 Brandenburg an der Havel, Germany

Received 18 August 2009; Revised 13 November 2009; Accepted 26 November 2009

Academic Editor: Hans Engler

Copyright © 2009 Jürgen Socolowsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Juergen Socolowsky, “On a Two-Fluid Inclined Film Flow with Evaporation,” Mathematical Modelling And Analysis, vol. 18, no. 1, pp. 22–31, 2013. View at Publisher ยท View at Google Scholar